- CASE FILE
Had allergic reaction after taking minocycline for acne and then had an allergic reaction to prednisone used to treat the original reaction.
ABOUT THIS CASE FILE
After my son was prescribed minocycline for his acne he broke out into hives and had diarrhea I figured out it was the medicine and called his dermatologist. Who suggested that he stop the minocycline and begin prednisone and zyrtec. He became extremely fatigued and had psychotic episodes like he began having flashbacks of being bullied as a child. My son is 22 and was a athlete that lettered in basketball and football in high school. He was a pretty happy go lucky normal college student until he took this medicine. He now says his body hurts and he feels like an old man. He has fallen into depression and has anxiety. I went to the ER 2 times with him. I went to an emergency Behavioral healthcare clinic with him. I went to his pediatrician. I went to a internal medicine specialist and no one can find anything wrong with him. We went to an allergist. His blood work at one time had low 'D' vitamin so he takes 'D' prescription strength. His blood work is now normal. His has had his blood work tested several times. I want my son back. He wants to get back to normal. Can you please help me to help my son? After many of my google searches and doctors also believe he still suffers from prednisone withdrawal because he had to taper quickly than prescribed because he was allergic to it or reacting bad to it. However, now it is 11 months since he took the medications. He is getting worried and so am I about whether he will be well again. I have googled where many complain of the awful side effects of both the minocycline and prednisone. I am devastated that they were prescribed to my son. I need a bunch of doctors to come together to help me figure this out. Please consider our case. We are a fun family. All of my children are in college or are on their way. I am sure that you would enjoy working with us and we sure need you!! My son is worried about whether or not he can go back to school next semester. He is almost done that would be awful. I want my happy go lucky son back. He also was majoring in criminal justice he wants to be an officer now he is suffering from low self-esteem from this medicine. Please help me and help others by choosing case so we can get the word out about this medication. In the beginning my son had suicidal idealizations and he never ever had this before!! He was able to vividly explain how he felt and he keeps a journal of what has been happening. Please help my son. Thank you I don't know what else to do. His arm broke out in rashes every other week after taking this medicine and when that happened he became extremely fatigued. It was bizarre to watch but I saw it with my own eyes. He has gotten a little better from when he first took the medication but he is not himself. I am positive their are others out there experiencing this. Please choose our case!! In the family shot on the bottom my son Connor is standing on the left. I submitted some of the rashes that appeared on his hands and back months after taking the medication.